# SDR ERAA20130005

- Difficulty date: February 3, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 45,706 hours, 36,380 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 85710219
- Condition: Corroded
- Location: Lt Wing
- Part time: 45,706 hours, 36,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SURFACE OF BOTH FUEL PUMPS HAVE SURFACE CORROSION.  REPAIRED BY BLENDING OUT CORROSION REF BOMBARDIER RD 8-57-1907.
